# SDR DALA2025072005443

- Difficulty date: July 20, 2025
- Submitted: July 20, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 75,299 hours, 24,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5812, MULTIPLE EMERGENCY LIGHTS INOP.   REPLACED POWER SUPPLY M11612 BATTERY PACK. (LP 7322864)
